# SDR SWAA2018102226077

- Difficulty date: September 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CEILING CLOSEOUT PANEL, EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
